# SDR SWAA2018020819569

- Difficulty date: February 3, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 47,294 hours, 27,646 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE GIRT BAR FOUND OUT OF POSITION.  REPOSITIONED THE GIRT BAR IAW SIP.
